Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can Ambien give you a headache?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Can Ambien give you a headache? If yes, is there anything you can take to counteract the headache?

Posted Thu, 15 Aug 2013 in Headache and Migraines
Answered by Dr. Prasad 1 hour later

Though Ambien is listed to cause headache, it is not a very commonly reported by most patient. None of my patients have reported headaches with it.

You can discuss to learn other causes of headache. If none is found, we can attribute it to Ambien.

Whatever may be the cause, I think you can still take paracetamol pain medication such as Tylenol pain relief to counteract the headache.

Hope this helps. Let me know if you need clarification.

Above answer was peer-reviewed by
Follow-up: Can Ambien give you a headache? 5 minutes later
Thank you
Answered by Dr. Prasad 7 minutes later

If you have no more questions, I would like you to review which you can do by closing this discussion.

Thanks in advance
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor